# SDR SWAA085171

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 70,024 hours, 52,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727A S26L.  REMOVED AND REPLACED CLIP PER SRM.
